# SDR DALA2021010400026

- Difficulty date: January 3, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 78,785 hours, 15,486 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Fouled
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB RETURNED TO DTW DUE TO MAIN LANDING GEAR DISAGREE INDICATION WITH GEAR HANDLE UP.  BIT PSEU. ACTIVE FAULT NOTED FOR LEFT LATCHED LOCK SENSOR S238.  SENSOR AND TARGET FOULED WITH GREASE.  REPLACED S238 AND PSEU PER ATLMA.  PERFORMED GEAR SWING.  SYSTEM OPERATION IS NORMAL.
